Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2014 (2014), Article ID 348069, 11 pages
http://dx.doi.org/10.1155/2014/348069
Research Article

Application of Coupled Fixed Point Technique in Solving Integral Equations on Modified Intuitionistic Fuzzy Metric Spaces

Department of Mathematics, Govt. P.G. Arts and Science College, Ratlam 457001, India

Received 7 January 2014; Accepted 18 May 2014; Published 22 June 2014

Academic Editor: Rustom M. Mamlook

Copyright © 2014 Bhavana Deshpande and Amrish Handa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Scopus
  2. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Google Scholar · View at Scopus
  3. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Google Scholar · View at Scopus
  4. C. Alaca, D. Turkoglu, and C. Yildiz, “Fixed points in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 29, no. 5, pp. 1073–1078, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. V. Gregori, S. Romaguera, and P. Veeramani, “A note on intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 28, no. 4, pp. 902–905, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. R. Saadati, S. Sedghi, and N. Shobe, “Modified intuitionistic fuzzy metric spaces and some fixed point theorems,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 36–47, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. V. Lakshmikantham and L. Ciric, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Sedghi, I. Altun, and N. Shobe, “Coupled fixed point theorems for contractions in fuzzy metric spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1298–1304, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Q. Hu, “Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 363716, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Q. Hu, M. X. Zheng, B. Damjanovic, and X. F. Shao, “Common coupled fixed point theorems for weakly compatible mappings in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2013 article 220, 2013. View at Publisher · View at Google Scholar
  13. B. Deshpande, S. Sharma, and A. Handa, “Common coupled fixed point theorems for nonlinear contractive condition on intuitionistic fuzzy metric space with application to integral equations,” Journal of the Korean Society of Mathematical Education B: The Pure and Applied Mathematics, vol. 20, no. 3, pp. 159–180, 2013. View at Google Scholar
  14. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. G. Deschrijver, C. Cornelis, and E. E. Kerre, “On the representation of intuitionistic fuzzy t-norms and t-conorms,” IEEE Transactions on Fuzzy Systems, vol. 12, no. 1, pp. 45–61, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. J. X. Fang, “On fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 46, no. 1, pp. 107–113, 1992. View at Google Scholar · View at Scopus
  17. R. Saadati and J. H. Park, “On the modified intuitionistic fuzzy topological spaces,” Chaos, Solitons & Fractals, vol. 27, no. 2, pp. 331–334, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. J. X. Fang, “Common fixed point theorems of compatible and weakly compatible maps in Menger spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 5-6, pp. 1833–1843, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Abbas, M. A. Khan, and S. Radenovic, “Common coupled fixed point theorems in cone metric spaces for w-compatible mappings,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 195–202, 2010. View at Publisher · View at Google Scholar · View at Scopus